Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 111, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 9, 2007, 6:10 PM EDT for Rensselaer County, New York. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2007, 6:10 PM EDT (22:10 UTC)
- Expired
- Jul 9, 2007, 7:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Rensselaer County, NY
The radar
The Albany radar (KENX), 40 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 6:15 PM EDT | TSTM WND DMG | North Greenbush, NY | TREES DOWN. |
| Jul 9, 6:15 PM EDT | TSTM WND DMG | Sand Lake, NY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 1:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 1601 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 092209 SVRALY NYC083-092315- /O.NEW.KALY.SV.W.0111.070709T2210Z-070709T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 610 PM EDT MON JUL 9 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... * UNTIL 715 PM EDT * AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TROY...OR ABOUT NEAR WATERVLIET...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WEST SAND LAKE BY 620 PM EDT... AVERILL PARK BY 625 PM EDT... BERLIN AND 6 MILES NORTH OF STEPHENTOWN BY 645 PM EDT... LAT...LON 4281 7375 4264 7383 4250 7335 4272 7328 $$ SNYDER/OKEEFE
2 follow-up statements
000 WWUS51 KALY 092247 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 645 PM EDT MON JUL 9 2007 NYC083-092315- /O.CON.KALY.SV.W.0111.000000T0000Z-070709T2315Z/ RENSSELAER NY- 645 PM EDT MON JUL 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR CENTRAL RENSSELAER COUNTY... AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUCKS CORNER...OR ABOUT 14 MILES EAST OF TROY...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CENTER BERLIN AND NORTH STEPHENTOWN BY 650 PM EDT... CHERRYPLAIN AND 9 MILES NORTH OF GARFIELD BY 655 PM EDT... A SECOND SEVERE THUNDERSTORM IS ABOUT TO ENTER RENSSELAER COUNTY NEAR TROY. LAT...LON 4280 7368 4263 7376 4250 7335 4272 7328 $$ OKEEFE
000 WWUS51 KALY 092309 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 708 PM EDT MON JUL 9 2007 NYC083-092318- /O.EXP.KALY.SV.W.0111.000000T0000Z-070709T2315Z/ RENSSELAER NY- 708 PM EDT MON JUL 9 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RENSSELAER COUNTY EXPIRES AT 715 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL TO PENNY SIZE STRETCHING FROM WEST SAND LAKE TO STEPHENTOWN. LAT...LON 4280 7368 4263 7376 4250 7335 4272 7328 $$ OKEEFE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:57 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 9, 3:57 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 357 PM EDT MON JUL 9 2007 .SYNOPSIS... HIGH PRESSURE WELL OFF THE SOUTHEAST COAST WILL PUMP A HOT AND HUMID AIRMASS INTO OUR REGION THROUGH TUESDAY. A WEAK COLD FRONT WILL SETTLE SOUTHWARD ON TUESDAY...BEFORE BECOMING NEARLY STATIONARY ACROSS THE REGION. THIS WILL ALLOW SHOWERS AND THUNDERSTORMS TO DEVELOP...ESPECIALLY FROM TUESDAY AFTERNOON INTO WEDNESDAY. A STRONGER COLD FRONT WILL CROSS THE REGION LATE WEDNESDAY...ACCOMPANIED BY MORE WIDESPREAD SHOWERS AND THUNDERSTORMS...FOLLOWED BY MUCH COOLER AND LESS HUMID CONDITIONS FOR LATER IN THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 1940Z...ISOLATED SHOWERS/TSTMS JUST BEGINNING TO DEVELOP ACROSS WESTERN MOHAWK VALLEY INTO PORTIONS OF THE SOUTHERN ADIRONDACKS. THESE SEEM TO BE COINCIDENT WITH DEWPOINT POOLING/LOW LEVEL CONVERGENCE...POSSIBLY FROM RETREATING REMNANT OUTFLOW BOUNDARY FROM THIS MORNING/S MCS. EXPECT AREAL COVERAGE OF SHOWERS/TSTMS TO INCREASE THROUGH EARLY THIS EVENING. HOWEVER...INCREASING MID LEVEL CAP MAY PREVENT LARGER-SCALE COVERAGE/INTENSITY SOMEWHAT. AT THIS TIME...INCLUDED CHC POPS ACROSS NORTHERN AREAS...AND SLIGHT CHC TO THE S/E THROUGH THE EVENING HOURS. ANY TSTMS THAT CAN PUNCH THROUGH THE MID LEVEL CAP MAY BECOME QUITE STRONG...POTENTIALLY TAPPING INTO STRONG MID LEVEL WIND FIELD...AND FURTHER ENHANCED BY INCREASINGLY DRY MID LEVELS...AIDING IN EVAPORATIONAL COOLING/DOWNDRAFT STRENGTH POTENTIAL. EXPECT SHOWERS/TSTMS TO DECREASE IN AREAL COVERAGE AFTER MIDNIGHT. THEN...AREAS OF FOG WILL LIKELY DEVELOP...ESPECIALLY IN AREAS THAT RECEIVE EVENING RAINFALL. FOR MINS...GENERALLY WENT CLOSE TO...OR A SHADE ABOVE THE MAV MOS NUMBERS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... TUE...ANOTHER HOT AND HUMID DAY ON TAP...BUT MID LEVELS MAY BE A BIT WARMER THAN TODAY...LIMITING AREAL COVERAGE OF AFTERNOON/EVENING TSTMS. NEVERTHELESS...WILL INCLUDE SLIGHT CHC TO CHC POPS FOR THE AFTERNOON HOURS...WITH HIGHEST ACROSS THE N. AS FOR MAX TEMPS...GENERALLY WENT CLOSE TO...OR JUST A SHADE LESS THAN THE MAV MOS...WHICH YIELDS 90-95 ACROSS MOST VALLEY LOCALES...WITH MID/UPPER 80S ACROSS THE HIGHER ELEVATIONS OF THE NORTH COUNTRY...AND CATSKILLS. THE COMBINATION OF THESE HIGH TEMPERATURES...ALONG WITH DEWPOINTS WITHIN THE 65-70 RANGE...SHOULD YIELD HEAT INDICES OF 95-99 ACROSS MOST AREAS...EXCEPT NEARING OR SLIGHTLY EXCEEDING 100 ACROSS SOME SOUTHERN AREAS. THESE VALUES ARE CLOSE TO HEAT ADVISORY RANGES...AND THUS...WILL HIGHLIGHT THIS POTENTIAL WITHIN THE UPDATED EVENING HWOALY. THE BEST CHANCE FOR HEAT INDICES REACHING OR SLIGHTLY EXCEEDING 100 DEGREES WOULD BE ACROSS VALLEY AREAS OF ULSTER/DUTCHESS COUNTIES...AND POSSIBLY SOUTHERN LITCHFIELD CO. TUE NT...WILL KEEP CHC POPS FOR SHOWERS/TSTMS...WITH BEST CHC THROUGH MIDNIGHT. OTHERWISE...ANOTHER WARM/MUGGY NIGHT...WITH LOWS MAINLY RANGING FROM THE 60S TO LOWER 70S. WED-WED NT....APPROACHING COLD FRONT LATER IN THE DAY SHOULD PROVIDE THE IMPETUS FOR MORE WIDESPREAD SHOWERS/TSTMS WED AFTERNOON AND EVENING. THUS...HAVE BUMPED POPS INTO THE LIKELY RANGE FOR LATE WED AFTERNOON ACROSS WESTERN AREAS...AND HIGH CHC ACROSS THE S/E. AS FOR MAXES...GENERALLY ACCEPTED THE WARMER MAV MOS NUMBERS. && .LONG TERM /THURSDAY THROUGH MONDAY/... THU-THU NT...COLD FRONT SHOULD HAVE SHIFTED E OF REGION BY THU AFTERNOON...WITH SHOWERS/TSTMS EXITING REGION. WILL MAINTAIN CHC POPS IN THE MORNING...THEN NIL FOR THE AFTERNOON...EXCEPT SOME SLIGHT CHC TO LOW CHC ACROSS NORTHERN AREAS...IN CASE SOME SHOWERS DEVELOP ACROSS THE HIGHER TERRAIN...WITH THE AID OF OROGRAPHIC LIFT/ADDED LAKE MOISTURE. OTHERWISE...EXPECT LESS HUMID CONDITIONS...WITH MAXES GENERALLY RANGING FROM THE LOWER 80S WITHIN THE VALLEYS...TO THE U 60S/70S ACROSS THE HIGHER TERRAIN OF NORTH COUNTRY. FRI-FRI NT...WILL KEEP GENERALLY FAIR...WITH THE EXCEPTION OF SLIGHT CHC POPS ACROSS THE CATSKILLS INTO THE NORTH COUNTRY FOR FRI AFTERNOON...IN CASE SOME ISOLATED SHOWERS DEVELOP WITH PASSING UPPER LEVEL COLD POOL...IN ADDITION TO OROGRAPHIC LIFT. FOR MAXES...WILL GENERALLY KEEP LOWER 80S FOR THE VALLEY REGIONS...AND MAINLY 70S ACROSS THE NORTH COUNTRY/HIGHER ELEVATIONS. SAT-MON...SEVERAL 00Z/09 DETERMINISTIC MODELS AND ENSEMBLE MEMBERS HINT AT A WAVE RIPPLING ALONG FRONT DURING THIS TIME PERIOD...WITH BEST CHC FOR SUN-MON. AT THIS TIME...WILL ADD SLIGHT CHC POPS FOR SAT AFTERNOON...WITH CHC POPS FOR SUN-MON. FOR MAXES...WILL GENERALLY INDICATE AROUND 80 FOR THE VALLEY REGIONS...AND 70S ELSEWHERE. HOWEVER...SHOULD AFOREMENTIONED WAVE AND ACCOMPANYING WIDESPREAD RAINFALL COME TO FRUITION...MUCH COOLER MAXES MAY RESULT...MAINLY HOLDING IN THE 60S TO LOWER 70S. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 01Z. MAIN ISSUE WILL BE TIMING OF CONVECTION WHICH WILL RESULT IN BRIEF MVFR/IFR CONDITIONS. THE MAIN AREA WITH THE BEST CONVECTIVE POTENTIAL WILL BE FROM ALB AND POINTS NORTHWARD. AS WE LOSE SOME INSTABILITY TONIGHT...HAZY CONDITIONS DUE TO THE ABUNDANCE OF LOW LEVEL MOISTURE COULD PROVIDE A 3-5 HOUR WINDOW OF IFR VISIBILITIES WITH SOME CU/SC FLOATING AROUND. THEN WE MIGHT SEE A REPEAT PERFORMANCE ON TUESDAY AS WE REMAIN WELL WITHIN THE WARM SECTOR WITH MVFR VISIBILITIES FROM HAZE AND THE CHANCE FOR ADDITIONAL CONVECTION AFTER 18Z TUESDAY. TUE PM...VFR/MVFR IN HAZE AND POTENTIAL FOR IFR IN CONVECTION. WED...MVFR/IFR WITH SCT-NUM CONVECTION EXPECTED. THU...VFR WITH NO SIG WX EXPECTED AT THIS TIME. FRI...MVFR CHC OF SHOWERS. SAT...VFR WITH NO SIG WX EXPECTED AT THIS TIME. && .FIRE WEATHER... WITH A HOT AND HUMID AIR MASS IN PLACE THROUGH WEDNESDAY MORNING AND THE CHANCE FOR SHOWERS AND THUNDERSTORMS (MAINLY IN THE AFTERNOON AND EVENING)...RELATIVE HUMIDITIES WILL AVERAGE DURING THE DAY BETWEEN 45 AND 55 PERCENT AND AT NIGHT BETWEEN 90 AND 100 PERCENT. WINDS WILL AVERAGE SOUTHERLY DURING THE DAY AROUND 10 MPH WITH LIGHT AND VARIABLE WINDS AT NIGHT. THOSE WINDS WILL INCREASE ON WEDNESDAY AS A RATHER STRONG COLD FRONT APPROACHES THE REGION WITH A HIGH PROBABILITY FOR WIDESPREAD MODERATE TO HEAVY RAINFALL. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED OVER THE NEXT SEVERAL DAYS (WE WILL NEED TO MONITOR CONVECT TRENDS THOUGH). MAIN STEM RIVERS CONTINUE TO HAVE NORMAL TO BELOW NORMAL FLOWS FOR EARLY JULY. RAINFALL FROM THIS MORNING RANGED FROM ON HALF OF INCH TO JUST SHY OF 1 INCH FROM THE CAPITAL DISTRICT NORTHWARD FROM THE MCS EARLY THIS MORNING. AFTER THAT...ISOLATED TO SCATTERED CONVECTION ARE EXPECTED THROUGH THE AFTERNOON INTO TUESDAY...WITH MORE WIDESPREAD CONVECTION EXPECTED AS A COLD FRONT MOVES THROUGH WEDNESDAY. DURING THIS PERIOD...PRECIPITABLE WATER VALUES WILL RISE TO 150-200% OF NORMAL...WHICH WILL ALLOW ANY THUNDERSTORMS TO PRODUCE LOCALLY HEAVY DOWNPOURS WITH A QUICK INCH OR TWO IN LESS THAN 3 HOURS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...KL NEAR TERM...KL SHORT TERM...KL LONG TERM...KL AVIATION...BGM FIRE WEATHER..BGM HYDROLOGY...BGM
Hazardous weather outlook, Jul 9, 2:06 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 206 PM EDT MON JUL 9 2007 NYZ032-033-038>043-047>054-058-059-082>084-101100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 206 PM EDT MON JUL 9 2007 ...SEVERE THUNDERSTORM WATCH 495 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS...MOHAWK VALLEY...CAPITAL REGION...THE LAKE GEORGE AND SARATOGA SPRINGS REGION...THE SCHOHARIE VALLEY...AND THE EASTERN CATSKILLS OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH 495. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. ALSO ON TUESDAY AFTERNOON...VERY WARM TEMPERATURES AND HIGH HUMIDITY LEVELS WILL COMBINE TO PRODUCE HEAT INDEX VALUES NEAR 100 DEGREES IN VALLEY LOCATIONS. IF HEAT INDEX VALUES EXCEED 100 DEGREES...A HEAT ADVISORY WILL NEED TO BE ISSUED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN NEW YORK... ALBANY...FULTON...GREENE...HAMILTON...HERKIMER...MONTGOMERY... RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE...WARREN...WASHINGTON. CTZ001-013-MAZ001-025-NYZ060-061-063>066-VTZ013>015-101100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 206 PM EDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE LOWER AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO THIS EVENING. MOST OF THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...ALTHOUGH ONE OR TWO COULD PRODUCE STRONG GUSTY WINDS. HEAVY DOWNPOURS WILL ALSO BE POSSIBLE WITHIN ANY THUNDERSTORMS. A QUICK ONE TO TWO INCHES OF RAIN COULD FALL IN A SHORT AMOUNT OF TIME...POSSIBLY LEADING TO PONDING OF WATER IN URBAN AND POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS AGAIN FROM TUESDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. ALSO ON TUESDAY AFTERNOON...VERY WARM TEMPERATURES AND HIGH HUMIDITY LEVELS WILL COMBINE TO PRODUCE HEAT INDEX VALUES NEAR 100 DEGREES IN VALLEY LOCATIONS. IF HEAT INDEX VALUES EXCEED 100 DEGREES...A HEAT ADVISORY WILL NEED TO BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 9, 5:19 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
519 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG GUILDERLAND 42.70N 73.89W
07/09/2007 ALBANY NY NWS EMPLOYEE
NUMEROUS TREE LIMBS DOWN.
&&
FRUGISLocal storm report, Jul 9, 5:20 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
520 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG NORTH GREENBUSH 42.67N 73.66W
07/09/2007 RENSSELAER NY TRAINED SPOTTER
LARGE TREE LIMBS DOWN.
&&
FRUGISLocal storm report, Jul 9, 5:50 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
550 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG POESTENKILL 42.69N 73.56W
07/09/2007 RENSSELAER NY LAW ENFORCEMENT
NUMEROUS TREES/WIRES DOWN ACROSS CENTRAL PORTIONS OF
COUNTY.
&&
KLIPTONLocal storm report, Jul 9, 6:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
606 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL LOUDONVILLE 42.71N 73.77W
07/09/2007 M1.00 INCH ALBANY NY TRAINED SPOTTER
PENNY AND QUARTER SIZE HAIL COVERING GROUND.
&&
FRUGISLocal storm report, Jul 9, 6:08 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
608 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL LATHAM 42.75N 73.75W
07/09/2007 M1.25 INCH ALBANY NY TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL.
&&
FRUGISLocal storm report, Jul 9, 6:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
610 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG CANAJOHARIE 42.90N 74.57W
07/09/2007 MONTGOMERY NY TRAINED SPOTTER
TREES AND WIRES DOWN.
&&
FRUGISThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:44 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady | 61 min |
| Jul 9, 4:46 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 29 min |
| Jul 9, 5:11 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 64 min |
| Jul 9, 5:26 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 49 min |
| Jul 9, 5:57 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 33 min |
| Jul 9, 6:08 PM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 57 min |
| Jul 9, 6:16 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 59 min |
| Jul 9, 6:20 PM EDT | Flash Flood Warning | ALY | Schenectady | 3 hr |
| Jul 9, 6:25 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 65 min |
| Jul 9, 7:03 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 57 min |
| Jul 9, 7:17 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 73 min |
| Jul 9, 7:48 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 57 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.